# SDR FDEA202207191766

- Difficulty date: July 19, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N799FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 28145
- Aircraft time: 63,372 hours, 24,598 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Location: N/A
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

PDIS  799     29-02  4843     19JUL22  IND  OPEN  U  LOST THE RT HYDRAULIC SYSTEM ON APPROACH, COMPLIED  WITH QRH, EMERGENCY DECLARED.  ***EMERGENCY DECLARED***   UPDT 19JUL22 09:26   IND U  AMM29-11-17  REMOVED EDP CASE DRAIN FILTER IAW AMM 29-11-17-4,  NO DEBRIS FOUND.   FACT 20JUL22 09:26   IND                                                                 REMOVED AND REPLACED RIGHT SYSTEM EDP PRESSURE                                    MODULE IAW AMM 29-11-17-4, OPS AND LEAK CHECK GOOD.                               ALL SYSTEMS RETURNED TO NORMAL. OK FOR SERVICE.
